# SDR ASOA2014042410386

- Difficulty date: April 2, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,807 hours, 10,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE IN FUSELAGE SKIN AT FS 610 BETWEEN STRINGER 16-17L.  REPAIRED IAW REO 690-53-31-217 & ECTC REO 690-53-31-217.
